Annapurna Base Camp Trek

Days

7

Save

$ 151

Price from

$499

Overview

Annapurna Base Camp Trek is one of our best selling Nepal trek packages. It is NOW priced at only USD499 for the full package at a minimum of 2 pax. We are ready to go at anytime!

If you plan for “trekking in Nepal”,  Annapurna Base Camp trek is one of the easiest and most popular treks in Nepal. The trail takes you to the heart of the Annapurna region, presenting to you a unique opportunity to witness the Annapurna Himalayan ranges.

The maximum altitude you will reach is 4130m. Besides that, the other attractions of this trek include good hotel facilities, well maintained trails, a hot spring, pristine wildlife, natural diversity, and unique Gurung culture.

This trek is even suitable even for travellers with normal physical fitness, and is suitable for any age group.

For more Annapurna packages, check out our:

Annapurna Base Camp Trek Itinerary

Day 1: Pokhara - Chhomrong (2170m)

Day 2: Chhromrong - Bamboo (2310 m)

Day 3: Bamboo - Deurali (3230m)

Day 4: Deurali - ABC (4130m)

Day 5: ABC - Bamboo

Day 6: Bamboo - Jhinu Danda

Day 7: Jhinu Danda - Pokhara

Itinerary

Day 1: Pokhara - Chhomrong (2170m)

Duration

7-8 hours

Transportation

Car

Meal

Lunch, Dinner

Accommodation

Lodge / Hotel in Chhromrong

Highlights: Rivers, mountain views, and roadside life of the local people.

08.00am: Pick up from hotel in Pokhara, transfer to Nayapol. NOTE: 1.5 hours drive from Pokhara.

09.30am: Arrive at Nayapol (1070m). NOTE: You will need to show your TIMS & Annapurna Conservation Project Permit at Birethanti (1025m). We will drive you to Siwai – the starting point of the trek.

11.00am: Arrive at Siwai. Start the trek to Kyumi (1340m) NOTE: 1 hour trek.

12.00pm: Lunch at Kyumi.

01.00pm: After lunch, continue the trek to Jhinu Danda (1780m). NOTE: The uphill trek will take about 3 hours.

04.00pm: Arrive at Jhinu Danda, continue the trek to Chhromrong (2170m). NOTE: This uphill trek will take 1 hour.

05.00pm: Arrive at Chhromrong, check in hotel. Rest & relax. Dinner in the hotel.

Day 2: Chhromrong - Bamboo (2310 m)

Duration

6-7 hours

Meal

Breakfast, Lunch, Dinner

Accommodation

Lodge / Hotel in Bamboo

Highlights: Amazing views of snow-peaked mountains

06.00am: Sunrise from hotel.

08.00am: Breakfast at hotel.

09.00am: Check out. Downhill trek for 30 minutes and uphill trek for 1 hour to Lower Sinuwa.

10.30am: Arrive at Lower Sinuwa and continue uphill trek to Upper Sinuwa (2360m) for 1 hour. NOTE: We see Fish Tail on your right, Gangapurna in front of you, and Himchuli on your left.

11.30am: Lunch at Upper Sinuwa. You will see beautiful views of Chhromrong Village and Gandruk Village as a backdrop.

12.30pm: We will continue our trek (30 minutes normal trail, and 1 hour downhill) to Bamboo (2310m).

NOTE:

  • You will get to see animals and beautiful waterfalls.
  • During the trek from Upper Sinuwa to Bamboo, you will see be flowers/plantations like orchids and ferns.

02.00pm: Arrive at Bamboo. Overnight in Bamboo.

Day 3: Bamboo - Deurali (3230m)

Duration

5-6 hours

Meal

Breakfast, Lunch, Dinner

Accommodation

Lodge in Deurali

Highlights: Amazing views of snow-peaked mountains

8.00am: Breakfast at hotel.

8.30am: We start the uphill trek to Dovan (2600m) for 2 hours. Tea break at Dovan. NOTE: You will see half of the Fish Tail mountain at Dovan on your right

10.30am: We continue the trek from Dovan to Himalaya (2920m). This is an uphill trek for 2.5 hours with a narrow trekking trail.

01.00pm: Lunch in Himalaya.

02.00pm: We continue the trek to Deurali (3230m). Overnight in Deurali. NOTE: You get the same view as per in Chhromrong. Dinner in hotel.

Day 4: Deurali - ABC (4130m)

Duration

6-7 hours

Meal

Breakfast, Lunch, Dinner

Accommodation

Lodge/ Hotel in ABC

Highlights: Amazing 360 views of snow-peaked mountains

08.00am: Breakfast at hotel.

09.00am: We start the trek (uphill trek for 2.5 hours) to Fish Tail Base Camp. NOTE: You will be within the avalanche area. Please note that you will be here at your own risk. Please follow your guide’s instruction strictly.

11.30am: Lunch at Fish Tail Base Camp. NOTE: Magnificent views of the entire Annapurna Range of mountains and Hiunchuli, Tenpeak, and Gangapurna.

12.30pm: We will continue the trek to ABC (Annapurna Base Camp). NOTE: Uphill trek for 3 hours.

03.00pm: Arrive at Annapurna Base Camp (ABC). Overnight in ABC. Dinner in your hotel.

Day 5: ABC - Bamboo

Duration

6-7 hours

Meal

Breakfast, Lunch, Dinner

Accommodation

Lodge/ Hotel in Bamboo

Highlights: Amazing views of snow-peaked mountains

08.00am: Breakfast. After breakfast we trek back to Fish Tail Base Camp. NOTE: 1.5 hours downhill trek.

09.30pm: We continue our trek to Deurali (3230m) for 1.5 hours. It will be a downhill trek.

11.00pm: Lunch at Deurali.

12.00pm: After lunch, we start the trek to Himalaya for 1 hour. It will be a downhill trek. Then continue the trek to Dovan for 2 hours.

03.00pm: Tea break in Dovan.

04.00pm: We continue the trek for 30 minutes to Bamboo (2310m). Overnight in Bamboo. Dinner in your hotel.

Day 6: Bamboo - Jhinu Danda

Duration

5 - 6 hours

Meal

Breakfast, Lunch, Dinner

Accommodation

Lodge/ Hotel in Jhinu Danda

Highlights: Natural hot spring bath

08.00am: Breakfast. After breakfast we continue the trek to Upper Sinuwa, then to Lower Sinuwa. NOTE: This trek is 2 hours long.

10.00am: Tea break at Lower Sinuwa.

10.30am: We continue the trek to Chhomrong for 1.5 hours. We will then continue the downhill trek to Jhinu Danda Hot Spring for 45 minutes.

01.00pm: Arrive in Jhinu Danda, check in hotel. Lunch in hotel.

02.00pm: Rest & relax. We will go to the pool after your lunch. NOTE: From the hotel to the pool is 30 minutes. You can go at your own leisure. Our tour guide will provide you the information. Dinner in the hotel.

Day 7: Jhinu Danda - Pokhara

Duration

7-8 hours

Transportation

Car

Meal

Breakfast, Lunch

Accommodation

N/A

Highlights: Back to city life after an amazing trek

08.00am: Breakfast. After breakfast, we start the trek to Kyumi (1340m). NOTE: 3 hours’ trek.

11.00am: Lunch at Kyumi (1340m)

12.00pm: After lunch, we continue the trek to Siwai. NOTE: 1 hour trek.

01.00pm: Arrive in Siwai. We will pick you up using a Jeep. NOTE: You will be dropped back at Birethanti. You will need to show your TIMS & Annapurna Conservation Project Permit at Birethanti (1025m) to inform the authorities that you have finished your trek.

04.00pm: Arrive in your hotel in Pokhara. Treks ends. Congratulations!

Price & Terms

USD499 per pax (based on 2 pax). If you are travelling in a group of more than 2 pax, kindly write to us at sales@eyesonnepal.com and we will give you a special quotation

What is included?

  • All accommodations in lodges/tea houses during the treks.
  • All land transportation.
  • Pick up from your hotel in Pokhara and transfer to trek starting point.
  • Pick up from trek ending point and transfer to your hotel in Pokhara.
  • All meals stated in the itinerary.
    • Breakfast x6
    • Lunch x7
    • Dinner x6
  • 1 trekking guide & 1 porter (maximum 15kg luggage) will be provided during your treks.
  • Sleeping bag, down jackets, walking stick, if necessary.
  • TIMS & National Park entrance fees (trekking permit and entrance fees to National Park)
  • Porters & Trekking Guides’ salaries, meals & accommodations.
  • First aid kits, water purifier tablets & all required necessities in the mountains.
  • 23% VAT (Government tax and service charge).

What is not included?

  • Personal expenses.
  • Items that mentioned as your own expenses.
  • Travel Insurance.
  • Tipping.

Important Notes

  • Time schedules in the itinerary are for reference. Changes of time and schedule will be advised by your tour guide depending on the situation, weather conditions, and road conditions during the tour.
  • Customers have to write in email for confirmation.
  • Payment phases:
    • 50% upon Confirmation,
    • 50% upon Pick up from your hotel.
  • Please note that the itineraries are subject to change. The schedule will always depend on the time available and weather conditions. Some of them can be cancelled without prior notice. There will be no refund upon cancellation if the guest does not keep to the agreed upon time, or if there are bad weather conditions. 
  • Any request for changes will be charged accordingly.

How to book?

Please fill the form below.









We kindly request that you fill in the online booking form. Otherwise, just provide us answers to the following questions directly through our email address sales@eyesonnepal.com

  • Subject: Annapurna Base Camp Trek 7 days 6 nights
  • Name:
  • Preferred date of the trek:
  • Number of pax:
  • Hotel name (for pick up and drop off arrangements):

Once we receive your details, we will reply you with a proposed itinerary and official quotation.

  1. If you are satisfied with our itinerary and quotation, kindly send us your confirmation via email.
  2. We will then issue the Confirmation Order and Invoice to you.
  3. Following this, you should make a 50% deposit to us via PayPal or to our bank account.
  4. 50% deposit will be paid by your side via either PayPal or bank in to our Nepal Company account. The remaining amount can be deposited after arriving in Nepal.
  5. We will issue the official payment receipt to you once we receive the payment.

Quick Inquiry

Blog

Customer Reviews


“Great Job Done !”

| | December 10, 2017 | Source: Facebook

Rating: 5

Thanks to Mr Sid and his team for the great and wonderfull arrangements during my teams trekking… Very humble and kind person… enjoyed the journey without any hiccups and worries… Will visit Nepal again with this tour agent surely… Great job done… Thanks once...


“Nagarkot Trek”

Eileen Lam | Singapore | August 21, 2017 | Source: Others

Rating: 5

Dipak and Siddar are wonderful with their hospitality. They would make sure that we’ll be well-taken care throughout our tour and stay in Nepal. I highly recommend their services to any of my friends who are heading to...


“Wonderful Trek”

Maria Mathias | Australia | | Source: Others

Rating: 5

“This trip was simply amazing. Our first time trekking in Nagarkot, more than exceeded our expectations. The tour guide, Dipak, suggested some beautiful spots and routes all the way up. Watching the sun rise over Mt. Everest from the Nagarkot view-point was simply amazing. Thank you Dipak for showing us some wonderful views of...

BOOK NOW